# SDR YENA2025012200093

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 73,456 hours, 26,889 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Faulted
- Location: Nlg Unlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#704, RSW-BDL. (AIRCRAFT DIVERTED TO MCO). 'NOSE GEAR DID NOT RETRACT PROPERLY AFTER TAKEOFF. NOSE GEAR UNLOCKED ECAM PERFORMED GEAR EXTENDED NORMAL LANDING; INSTALLED NLG UNLOCKING ACTUATOR PER A320 AMM 32-31-23 OPS CHECK AND FUNCTIONAL CHECK OF FREE FALL CHECKS OK.'
